Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Mathematica Slovaca

Editor-in-Chief: Pulmannová, Sylvia

6 Issues per year


IMPACT FACTOR 2016: 0.346
5-year IMPACT FACTOR: 0.412

CiteScore 2016: 0.42

SCImago Journal Rank (SJR) 2016: 0.489
Source Normalized Impact per Paper (SNIP) 2016: 0.745

Mathematical Citation Quotient (MCQ) 2016: 0.24

Online
ISSN
1337-2211
See all formats and pricing
More options …
Volume 67, Issue 1 (Feb 2017)

Issues

Almost everywhere convergence of some subsequences of Fejér means for integrable functions on some unbounded Vilenkin groups

Nacima Memić
Published Online: 2017-02-28 | DOI: https://doi.org/10.1515/ms-2016-0256

Abstract

Following the methods of G. Gát, in this work we prove the a.e convergence of the subsequence (σmn2Mnf)n, for every integrable function f on unbounded Vilenkin groups, such that the sequence (mn)n contains infinitely many even terms satisfying the estimate lnmk1lnmkmk=O(1).

MSC 2010: Primary 42C10

Keywords: Vilenkin groups; Fejér means; almost everywhere convergence

References

  • [1]

    Gát, G.: Almost everywhere convergence of Fejér means of L1 functions on rarely unbounded Vilenkin groups, Acta Math. Sin. 23 (2007), 2269–2294.Google Scholar

  • [2]

    Gát, G.: Cesàro means of integrable functions with respect to unbounded Vilenkin systems, J. Approx. Theory. 124 (2003), 25–43.Google Scholar

  • [3]

    Gát, G.: Pointwise convergence of the Fejér means of functions on unbounded Vilenkin groups, J. Approx. Theory. 101 (1999), 1–36.Google Scholar

  • [4]

    Pál, J.—Simon, P.: On a generalization of the concept of derivative, Acta Math. Acad. Sci. Hungar. 29 (1977), 155–164.Google Scholar

  • [5]

    Young, W. S.: Mean convergence of generalized Walsh-Fourier series, Trans. Amer. Math. Soc. 218 (1976), 311–320.Google Scholar

About the article


Received: 2014-03-03

Accepted: 2015-01-23

Published Online: 2017-02-28

Published in Print: 2017-02-01


Citation Information: Mathematica Slovaca, ISSN (Online) 1337-2211, ISSN (Print) 0139-9918, DOI: https://doi.org/10.1515/ms-2016-0256.

Export Citation

© Mathematical Institute Slovak Academy of Sciences. Copyright Clearance Center

Comments (0)

Please log in or register to comment.
Log in